# SDR SWAA2023082886357

- Difficulty date: August 6, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 72,820 hours, 42,792 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 661AB HAS SEVERAL PULLED FASTENER HOLE ON AFT END (MARKED)<[01] R/W T/E PANEL 661AB WITH SEVERAL PULLED FASTENER HOLE ON AFT ENDWAS REPAIRED IAW SRM 51-70-04-2R-9.;[02] DAMAGE WAS REPAIRED IAW SRM 51-70-04-2R-9.VERIFIED CURE TAPES UPLOADED.JOB COMPLETE.;[03] VERIFIED CORRECTIVE ACTION ITEMS 1-2 AND MEASUREMENTS TABLE.   JOB COMPLETE.
